RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Comm. Algebra, 2016, том 44, выпуск 3, страницы 1350–1378 (Mi comal1)  

On the pure virtual braid group $PV_3$

V. G. Bardakovab, R. Mikhailovcd, V. V. Vershininabe, J. Wuf

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Laboratory of Quantum Topology, Chelyabinsk State University, Chelyabinsk, Russia
c Chebyshev Laboratory, St. Petersburg State University, Saint Petersburg, Russia
d St. Petersburg Department of Steklov Mathematical Institute, St. Petersburg, Russia
e Institut Montpelliérain Alexander Grothendieck, Université de Montpellier, France
f Department of Mathematics, National University of Singapore, Singapore

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-00513
14-01-00014
13-01-92697-IND
Министерство образования и науки Российской Федерации 14.Z50.31.0020
11.G34.31.0026
MD-381.2014.1
ОАО «Газпром нефть»
Ministry of Education, Singapore R-146-000-190-112
National Natural Science Foundation of China 11329101
The first author is partially supported by RFBR grant 13-01-00513. The first and the third authors are partially supported by the Laboratory of Quantum Topology of Chelyabinsk State University (Russian Federation government grant 14.Z50.31.0020) and RFBR grants 14-01-00014 and 13-01-92697-IND. The research of the second author is supported by the Chebyshev Laboratory (Department of Mathematics and Mechanics, St. Petersburg State University) under RF Government grant 11.G34.31.0026 and by JSC Gazprom Neft, as well as by the RF Presidential grant MD-381.2014.1. The last author is partially supported by the AcRF Tier 1 (WBS No. R-146-000-190-112) of MOE of Singapore and a grant (No. 11329101) of NSFC.


DOI: https://doi.org/10.1080/00927872.2015.1012766


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 03.09.2013
Исправленный вариант: 09.09.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/comal1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:67

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019